JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A H-OPTIMIZATION PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.763-767
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.763
 Title & Authors
A H-OPTIMIZATION PROBLEM
Kim, An-Hyun; Kwon, Eun-Young;
  PDF(new window)
 Abstract
In this note, we give a solution of a -optimization problem.
 Keywords
-optimization problem;Blaschke product;Toeplitz operators;Hankel operators;hyponormal;
 Language
English
 Cited by
 References
1.
C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103(1988), 809-812. crossref(new window)

2.
C. Foias and A. Frazo, The commutant lifting approach to interpolation prob- lems, Operator Theory: Adv. Appl. vol 44, Birkhauser, Boston, 1993.

3.
C. Gu and J.E. Shapiro, Kernels of Hankel operators and hyponormality of Toeplitz operators, Math. Ann. 319(2001), 553-572. crossref(new window)

4.
W. Y. Lee, Cowen sets for Toeplitz operators with finite rank selfcommuta- tors, J. Operator Theory 54(2)(2005), 301-307.

5.
Z. Nehari, On bounded bilinear forms, Ann. of Math. 65(1957), 153-162. crossref(new window)